# SDR SWAA2019022129918

- Difficulty date: February 20, 2019
- Submitted: February 21, 2019
- Operation: Air carrier
- Aircraft: N914WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36622
- Aircraft time: 38,072 hours, 22,779 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: D71701100
- Condition: Cracked
- Location: Exterior Light
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT LOWER EXTERIOR BEHIND WING EMERGENCY LIGHT LENS CRACKED.  R&R BATTERY PACK PER AMM.
